# SDR UPS07M50791

- Difficulty date: August 6, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STAB CONSTANT SECTION BARREL NUT BORE LEFT NR 19 FOUND WITH CORROSION.  CORR AT BARREL NUT BORE REMOVED.  BOTTOM BORED THRU BORE REAM TO 1.067" DIA REMN BLEND OUT 0.020" DEEP, EXCEEDED LIMITS.  BARREL NUT BORE, BLEND OUT VOID, SMOOTHEN & PROTECTED PER SRM 51-21-01VII R38.  BUCKET BUSHING FAB, PROTECTED & INSTALLED.  REPAIR C/O AT BARREL NUT BORE NR 19 LEFT IS ACCEPTABLE PER EN1493-07.
